Table of Contents
Textures and Microstructures
Volume 10 (1989), Issue 3, Pages 243-264
http://dx.doi.org/10.1155/TSM.10.243

Properties of Projection Lines in the Space of the Orientation Distribution Function

Institute for Metal Research, Polish Academy of Sciences, Cracow, Poland

Received 1 February 1988; Accepted 10 December 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Morawiec and J. Pospiech, “Properties of Projection Lines in the Space of the Orientation Distribution Function,” Textures and Microstructures, vol. 10, no. 3, pp. 243-264, 1989. doi:10.1155/TSM.10.243